# SDR SIMA20230401001

- Difficulty date: April 1, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N770JM
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000025
- Aircraft time: 36,140 hours, 29,369 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PCR: AFT FA LIGHT INOP-C/A-
